Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Certain expansions of the basic hypergeometric functions


Author: Arun Verma
Journal: Math. Comp. 20 (1966), 151-157
MSC: Primary 33.20
DOI: https://doi.org/10.1090/S0025-5718-1966-0199443-1
MathSciNet review: 0199443
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. N. Bailey, Cambridge Tract on Generalised Hypergeometric Series, Cambridge, 1935.
  • [2] T. M. MacRobert, Functions of a Complex Variable, V-edition, London, 1962.
  • [3] R. P. Agarwal, "Some hypergeometric identities," Ann. Soc. Sci. Bruxelles Sér. I, v. 68, 1953, pp. 186-202. MR 15, 421. MR 0058763 (15:421c)
  • [4] W. Hahn, "Über die höheren Heineschen Reihen und eine einheitliche Theorie der sogenannten speziellen Functionen," Math. Nachr., v. 3, 1950, pp. 257-294. MR 12, 711. MR 0040557 (12:711f)
  • [5] W. Hahn, "Beiträge zur Theorie der Heineschen Reihen," Math. Nachr., v. 2, 1949, pp. 340-379. MR 11, 720. MR 0035344 (11:720b)
  • [6] F. H. Jackson, "$ q$-difference equations," Amer. J. Math., v. 32, 1910, pp. 305-314. MR 1506108
  • [7] J. L. Fields & J. Wimp, "Expansion of hypergeometric functions in hypergeometric functions," Math. Comp., v. 15, 1961, pp. 390-395. MR 0125992 (23:A3289)
  • [8] L. Toscano, "Teorema di moltiplicazione sulle funzioni ipergeometriche generalizzate," Ann. Mat. Pura Appl., (4), v. 44, 1956, pp. 269-288. MR 17, 1206. MR 0078513 (17:1206a)
  • [9] Y. L. Luke & R. L. Coleman, "Expansion of hypergeometric functions in series of other hypergeometric functions," Math. Comp., v. 15, 1961, pp. 233-238. MR 0123745 (23:A1067)
  • [10] F. J. W. Whipple, "Some transformations of generalised hypergeometric series," Proc. London Math. Soc, v. 22, 1927, pp. 257-272.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.20

Retrieve articles in all journals with MSC: 33.20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0199443-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society